American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] G. Grätzer and J. Sichler. On the endomorphism monoids of (uniquely) complemented lattices. Trans. Amer. Math. Soc. 352 (2000) 2429-2444. MR 1751222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel Berman and W. J. Blok. The Fraser-Horn and Apple properties . Trans. Amer. Math. Soc. 302 (1987) 427-465. MR 891629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. Charles Holland. Varieties of automorphism groups of orders . Trans. Amer. Math. Soc. 288 (1985) 755-763. MR 776402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. B. Nation. Finite sublattices of a free lattice . Trans. Amer. Math. Soc. 269 (1982) 311-337. MR 637041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1